# SDR CALA2013042400240

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 72,066 hours, 17,821 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20043
- Part serial: SAO1455
- Condition: Bypassing
- Location: Rt Mlg
- Part time: 69,221 hours, 16,919 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS GEAR DOORS ILLUM NO VIB FELT IN FLIGHT NO CHANGE IN FUEL FLOW.  TOWER CALLED ON GROUND THAT THE RT MAIN GEAR DOOR WAS OPEN. IAW FIM 32-30-00-815-813, FOUND TRUCK POS ACT RIGHT GEAR BYPASSI NG.  REPLACED IAW AMM 32-32-15-404-007, OPS CHECK NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT  1596853, SN OFF 01455 ACTUATOR, MLG, OFF 19-3232-9-0006 1455 ON 19-3232-9-0017 2375.
